# SDR UPS97824142

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3615532
- Condition: Corroded
- Location: Bs 8-35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 8 TO 35 STR 36 IS CORRODED. FABRICATED AND INSTALLED REPLACEMENT LONGERON IAW SRM 51-1-21 AND DWG 3615532.
